Jump to content
Important Survey - Please Participate ×

Hopeful


[Be...]

Recommended Posts

I have been unable to get off .5 mg of Zanex by tapering.  I think I was first prescribed it to get off Lunesta.  Now I sometimes also need Ambien to sleep.  It is a vicious cycle. I have used it now for more than 20 years!  I wouldn't say I abuse it but I am dependent psychologically and also some physically and it's adversely affecting me.  I am mostly a mess every afternoon until

I take it.  I need advise and support, as I want to be free and clear again   

Link to comment
Share on other sites

Welcome to the forum!  We're glad to have you as a new member.  Getting off benzos may not be easy, but it's definitely worthwhile.

 

You'll find plenty of information and support here.  Our members have gone through all aspects of withdrawal, and you're likely to see  people who understand what you're going through and can tell you what has worked for them.  For those who are currently tapering, we suggest reducing no faster than 5-10% every 10-14 days, and some taper even slower than that.  One exception: very short-term users of a few weeks or less may be able to taper faster than that.  Having some withdrawal symptoms is normal, especially near the end of a taper and for a month or so after discontinuing the medication.  The most common symptoms are anxiety and insomnia, but these are temporary and will go away in time.

 

Here are a few links you may find useful:

 

Withdrawal Support Board

 

The Ashton Manual is an authoritative source on what to expect in withdrawal and recovery.  Dr. Ashton is an expert in the field.  She describes and explains withdrawal symptoms in Chapter III, and there is also a section with withdrawal/taper schedules.

 

Please take the time to Create a Signature.  This will allow others to see where you are in the process so they can better support you.

 

Again, welcome!

 

:smitten:

 

 

Link to comment
Share on other sites

×
×
  • Create New...